RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dubrovskii, V M

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:203
Abstract pages:2648
Full texts:1227
References:51

http://www.mathnet.ru/eng/person24230
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/436872

Publications in Math-Net.Ru
1973
1. V. M. Dubrovskii, “A certain class of equations of the fifth degree”, Uspekhi Mat. Nauk, 28:5(173) (1973),  241  mathnet  mathscinet  zmath
2. V. M. Dubrovskii, “Equations of degree four”, Uspekhi Mat. Nauk, 28:4(172) (1973),  212  mathnet  mathscinet  zmath
1970
3. V. M. Dubrovskii, “The rearrangement of the terms of a series”, Uspekhi Mat. Nauk, 25:3(153) (1970),  267–268  mathnet  mathscinet  zmath
1954
4. V. M. Dubrovskii, “On the method of iterations”, Uspekhi Mat. Nauk, 9:3(61) (1954),  127–133  mathnet  mathscinet  zmath
1953
5. V. M. Dubrovskii, “Absolutely additive functions of set and some their applications”, Uspekhi Mat. Nauk, 8:2(54) (1953),  172–174  mathnet  zmath
1952
6. V. M. Dubrovskii, “On the best majorant of a family of completely additive set functions”, Uch. Zap. Mosk. Gos. Univ., 163 (1952),  89–98  mathnet  mathscinet  zmath
1949
7. V. M. Dubrovskii, “On equi-summable functions and on the properties of uniform additivity and equi-continuity of a family of completely additive set functions”, Izv. Akad. Nauk SSSR Ser. Mat., 13:4 (1949),  341–356  mathnet  mathscinet  zmath
1948
8. V. M. Dubrovskii, “On certain conditions of compactness”, Izv. Akad. Nauk SSSR Ser. Mat., 12:4 (1948),  397–410  mathnet  mathscinet  zmath
1947
9. V. Dubrovsky, “Remarks to my paper “On some properties of completely additive set functions and passing to the limit under the integral sign””, Izv. Akad. Nauk SSSR Ser. Mat., 11:1 (1947),  101–104  mathnet  mathscinet  zmath
10. V. Doubrovsky, “On some properties of completely additive set functions and their application to generalization of a theorem of Lebesgue”, Rec. Math. [Mat. Sbornik] N.S., 20(62):2 (1947),  317–329  mathnet  mathscinet  zmath
1945
11. V. Doubrovsky, “On some properties of completely additive set functions and passing to the limit under the integral sign”, Izv. Akad. Nauk SSSR Ser. Mat., 9:4 (1945),  311–320  mathnet  mathscinet  zmath
1944
12. V. Dubrovsky, “Investigation of purely discontinuous random processes by means of integro-differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 8:3 (1944),  107–128  mathnet  mathscinet  zmath
1941
13. W. Doubrowsky, “Équations intégrales du type de Fredholm dont le noyau est une fonction d'élément et d'ensemble dans un espace abstrait”, Rec. Math. [Mat. Sbornik] N.S., 9(51):2 (1941),  403–420  mathnet  mathscinet  zmath
1940
14. W. Doubrowsky, “Sur un problème limite de la théorie des probabilités”, Izv. Akad. Nauk SSSR Ser. Mat., 4:4-5 (1940),  411–416  mathnet  mathscinet  zmath
15. V. Doubrovsky, “Sur les équations intégrates du type de Volterra correspondant aux espaces abstraits”, Rec. Math. [Mat. Sbornik] N.S., 7(49):1 (1940),  167–178  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020